| Model Number |
SCD7A39 |
| Medical Device Problem Codes |
Failure to Deliver Energy (1211); Difficult or Delayed Activation (2577); Failure to Cut (2587); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
04/16/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that, during a laparoscopic paraesophageal hernia repair, the device's white teflon at the jaw was sliding in and out and appeared to be coming off.The surgeon mentioned that it was taking more time than usual to cut and burn the tissue.A new device was opened.